View Full Version : Minoxidil and constipation

02-03-2011, 01:44 PM
Hello everyone,
I am 24, male, Indian. I am in the beginning stages of balding and have tried Minoxidil 2% and 5% several times, for 4-5 days each time. My problem is that every time I apply it (either 2% or 5%) my digestion goes haywire and I start suffering from bloating and severe constipation as long as I apply it (4-5 days each time, because by then it becomes quite uncomfortable). To give additional information, I'd like to tell that I recovered from Hyper-acidity a year back and my digestion has been quite weak since then and to keep my constipation at bay, I drink lots of water, run 10 kms a day, and follow a strict diet regimen. I would like to ask you that:
1. Should I continue to apply minoxidil for long and wait for these symptoms to subside (or do you think they'll subside at all?), or if not, then what do you think would be the next best strategy to halt the balding process?
2. What could be the reason for this problem (Is it because minoxidil dilates the intestinal blood vessels, as I've read on the net)?

02-17-2011, 07:40 PM
You think you are having problems taking a shit because you applied a topical to your scalp?


Ok dude, I don't even know what to say.

02-18-2011, 09:19 AM
^^^that was a bit rude but i agree. the application of minoxidil probably has little effect on your digestion problem. The side effects of minoxidil include things like irritation, redness, flaking, dryness, etc.

02-27-2011, 11:27 PM
Okay that is weird. I haven't heard of anyone suffering constipation from applying Minoxidil. Maybe that is caused by something unrelated to Minoxidil.